# SDR MASA200602508

- Difficulty date: October 31, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 20,879 hours, 16,811 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7257 MHT.  PILOT REPORTED THAT THE RT ENGINE OIL PRESSURE DROPPED TO 10 PSI.  FOLLOWED BY A IN FLT SHUTDOWN.  MX ADJUSTED THROTTLE CONTROL ROD.
